# SDR CA011218012

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Safety Equip
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION ELT WAS FOUND TO HAVE NO TRANSMIT.  UNIT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
